MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTIFLEX; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION OPTIFLEX; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063903010
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device code a1802 captures the reportable event of presence of foreign matter in the sterile packaging.
 
Event or Problem Description
It was reported to boston scientific corporation that an opti-flex basket sterile pouch was found with a foreign matter on (b)(6) 2023.During preparation, it was observed that there was a debris in the sterile packaging of an opti-flex basket.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that an opti-flex basket sterile pouch was found with a foreign matter on april 24, 2023.During preparation, it was observed that there was a debris in the sterile packaging of an opti-flex basket.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a1802 captures the reportable event of presence of foreign matter in the sterile packaging.A picture provided by the customer shows that a foreign material was observed in the package.The returned trapezoid rx basket was analyzed, and a visual inspection observed that that the package only the pouch was received, the plastic tray was not returned with the device for analysis.No foreign material was observed in the pouch or device.The device did not have any visual issue/damage.The reported event of packaging foreign matter was confirmed per media inspection.A review of the manufacturing documentation for this reveled that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu)/product label.Based on all available information, no foreign material was found in the returned device.However, the failure reported by the customer was confirmed based on a provided photo.According to the external support form (goi 90554509, ver.An), the product will be inspected, and any similar defects will be addressed according to the specified procedure.The information in the device history record (dhr) does not indicate any issues related to the reported defect.Since the package was already opened, it is not possible to determine the exact cause of the failure.Therefore, the most probable root cause is cause not established.

Brand Name
OPTIFLEX
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16918322
Report Number3005099803-2023-02562
Device Sequence Number20513322
Product Code FFL
UDI-Device Identifier08714729772859
UDI-Public08714729772859
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2025
Device Model NumberM0063903010
Device Catalogue Number390-301
Device Lot Number0030837480
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown